# SDR USAA2011051791882

- Difficulty date: May 8, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C26384
- Part serial: 790474B
- Condition: Delaminated
- Location: Elevator Tab
- Part time: 11,448 hours, 7,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - DELAMINATION ON LEFT ELEVATOR TAB UPPER SKIN AT OUTBOARD HINGE CUTOUT AT ELEVATOR STA 121.79.  REPLACED LEFT ELEVATOR TAB  IAW JOB CARD 03C71127007.
